Alert archive / Nebraska / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 113, NWS Hastings, NE

May 11, 2005Merrick County, Nebraska

NWS Hastings, NE issued this severe thunderstorm warning at May 11, 2005, 11:03 PM CDT for Merrick County, Nebraska. It was in force for 57 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 11, 2005, 11:03 PM CDT (04:03 UTC)
Expired
May 12, 2005, 12:00 AM CDT
In force
57 min
Issued by
NWS Hastings, NE
Area
Counties, with a storm outline in the text

County Merrick County, NE

The radar

The Grand Island radar (KUEX), 97 km from the middle of the area, began a volume at 04:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 11, 3:55 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Omaha, NE (KOAX), launched 00:00Z, 4.1 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 00:00Z on 2005-05-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 86 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 00:00Z on 2005-05-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 106 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
86 J/kg
Mixed-layer CIN
-281 J/kg
Mixed-layer LCL
708 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
106 m²/s²
0-3 km storm-relative helicity
316 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KGID 120403
SVRGID
NEC121-120500-
/O.NEW.KGID.SV.W.0113.050512T0403Z-050512T0500Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HASTINGS NE
1103 PM CDT WED MAY 11 2005

THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  MERRICK COUNTY IN CENTRAL NEBRASKA

* UNTIL MIDNIGHT CDT

* AT 1101 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS FROM 8 MILES NORTHWEST OF CHAPMAN TO
  20 MILES SOUTHWEST OF CHAPMAN...OR FROM 12 MILES NORTH OF GRAND
  ISLAND TO 11 MILES SOUTH OF GRAND ISLAND...MOVING EAST AT 25 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  CHAPMAN AT 1115 PM CDT...
  ARCHER AT 1120 PM CDT...
  CENTRAL CITY AT 1130 PM CDT...
  CLARKS AT 1150 PM CDT...

PEOPLE IN MERRICK COUNTY SHOULD SEEK SHELTER IN A STURDY STRUCTURE
AND STAY AWAY FROM WINDOWS.

DAMAGING THUNDERSTORM WINDS IN EXCESS OF 60 MPH AND LARGE HAIL THE
SIZE OF GOLFBALLS ARE LIKELY.

LAT...LON 4119 9827 4092 9827 4116 9786 4130 9777

$$

04
2 follow-up statements
000 
WWUS53 KGID 120435
SVSGID

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
1135 PM CDT WED MAY 11 2005

NEC121-120500-
/O.CON.KGID.SV.W.0113.000000T0000Z-050512T0500Z/
MERRICK NE-
1135 PM CDT WED MAY 11 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL MIDNIGHT CDT FOR
MERRICK COUNTY...

AT 1132 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
ARCHER TO 10 MILES SOUTH OF CHAPMAN...OR ALONG A LINE EXTENDING FROM
18 MILES NORTHEAST OF GRAND ISLAND TO 9 MILES EAST OF GRAND ISLAND...
MOVING EAST AT 15 MPH.

* SOME LOCATIONS IN THE PATH OF THIS LINE OF SEVERE STORMS INCLUDE...
  CHAPMAN...
  ARCHER...
  CENTRAL CITY...

THIS STORM HAS A HISTORY OF PRODUCING LARGE DAMAGING HAIL. SEEK 
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS

LAT...LON 4119 9827 4092 9827 4116 9786 4130 9777

$$

04
000 
WWUS53 KGID 120500
SVSGID

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
1159 PM CDT WED MAY 11 2005

NEC121-120509-
/O.EXP.KGID.SV.W.0113.000000T0000Z-050512T0500Z/
MERRICK NE-
1159 PM CDT WED MAY 11 2005

...THE SEVERE THUNDERSTORM WARNING FOR MERRICK COUNTY EXPIRES AT
MIDNIGHT CDT...

THE THUNDERSTORM THAT PROMPTED THE WARNING HAS WEAKENED. SMALL 
HAIL...GUSTY WINDS AND VERY HEAVY RAINFALL MAY STILL BE POSSIBLE 
WITH THIS STORM AS IT MOVES THROUGH.

LAT...LON 4119 9827 4092 9827 4116 9786 4130 9777

$$

04

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hastings, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at May 11, 2:10 PM CDT, 8 hours 53 minutes earlier.

Area forecast discussion, May 11, 2:10 PM CDT, 8 hours 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HASTINGS NE   ...COR LONG TERM DAYS...
210 PM CDT WED MAY 11 2005

.SHORT TERM...PARAMETERS COMING TOGETHER FOR WELL ADVERTISED
SEVERE WEATHER EVENING. CONVECTION TO OUR EAST SENDING
OUTFLOW TO THE WEST...SURFACE FRONT OVER THE CENTRAL CWFA...
AND INCREASING CONVERGENCE SETTING UP OVER NORTH CENTRAL
KANSAS IN MODERATE TO VERY UNSTABLE AIRMASS. UPPER SUPPORT
TO THE WEST ALREADY KICKING ELEVATED THUNDERSTORMS IN FAR
SOUTHWEST NEBRASKA.

ANTICIPATE RAPIDLY INCREASING COVERAGE BY LATE AFTERNOON FROM
SOUTH TO NORTH...AND THUNDERSTORM NEAR THE BOUNDARY INTERSECTIONS
COULD BE TORNADIC. THIS SEEMS TO FAVOR THE SOUTHERN TWO TIER OF
NEBRASKA COUNTIES...AND NORTH CENTRAL KANSAS.

SEVERE WEATHER EXPECTED WELL INTO THE EVENING...BEFORE SYSTEM
ROLLS EAST WITH POTENTIAL FOR SOME HEAVY RAIN. WITH THE
EXCEPTION OF A COUPLE OF SPOTS...MOST OF THE CWFA HAS BEEN
DRY IN RECENT WEEKS AND COULD TAKE SOME SUBSTANTIAL RAIN.
WILL LET SHORT FUSE SITUATION DICTATE HYDROLOGIC ASPECTS
AT THIS TIME.

LOOKING INTO THURSDAY...EXPECT ONGOING CONVECTION TO BE WORKING
ACROSS MOST OF THE EASTERN CWFA IN THE MORNING...AND INCREASED
POPS JUST A BIT. QUESTION IS WEATHER ANY CLEARING RESULTS...AND
WHILE SOME MAY BRIEFLY OCCUR IN SUBSIDENT WAKE...LIKELY TO REFILL
WITH STRATOCU. TEMPERATURES WILL BE MUCH COOLER SOUTHEAST CWFA
AS FRONT SHOULD GET SHOVED SOUTHEAST OF THE CWFA. EXPECT MAIN
CONVECTION ACTIVITY THURSDAY EVENING TO BE JUST SOUTHEAST OF
THE CWFA. LEFT SMALL POPS NEAR FRONT JUST IN CASE.

.LONG TERM...00Z FRIDAY THROUGH WEDNESDAY...ANOTHER IN A SERIES OF
SHORT WAVES MOVE ACROSS THE AREA THURSDAY NIGHT AND FRIDAY...AND THE
MAIN UPPER LEVEL TROUGH MOVES THROUGH LATE FRIDAY. THIS WILL
CONTINUE A CHANCE OF SHOWERS OR THUNDERSTORMS IN THE AREA INTO
FRIDAY. THE SURFACE FRONT ASSOCIATED WITH THIS SYSTEM HANGS UP JUST
TO THE SOUTH OF THE FORECAST AREA. IF THIS WERE TO HANG UP FURTHER
NORTH...THEN THERE WOULD BE A GREATER CHANCE OF PRECIPITATION. THE
GFS IS FURTHER NORTH WITH THIS SYSTEM THAN THE NAM.

AN UPPER RIDGE TRIES TO BUILD INTO THE REGION WITH A SURFACE HIGH
PRESSURE. THIS SHOULD HELP TO CLEAR THE SKIES OUT AND BRING AN END
TO THE PRECIPITATION. DRY CONDITIONS WILL PERSIST THROUGH THE
WEEKEND AND EVEN INTO EARLY NEXT WEEK.

ANOTHER LOW PRESSURE SYSTEM MOVES INTO THE REGION LATE MONDAY. THE
SURFACE LOW IS SLOW TO MOVE INTO THE FORECAST AREA. KEPT SOME LOW
POPS IN FOR TUESDAY AND TUESDAY NIGHT AS THE LOW SLOWLY MOVES ACROSS
THE FORECAST AREA. THE LOW WEAKENS ON WEDNESDAY THEN STRENGTHENS
AGAIN LATE THURSDAY. WILL KEEP WEDNESDAY AND THURSDAY DRY UNTIL THE
LOCATION OF THE SURFACE FRONT IS A LITTLE MORE DEFINITE ON THURSDAY.

&&

.GID WATCHES/WARNINGS/ADVISORIES...
NE...NONE.
KS...NONE.

&&

MORITZ/WESELY/JCB
Hazardous weather outlook, May 11, 12:00 PM CDT, 11 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HASTINGS NE
1200 PM CDT WED MAY 11 2005

KSZ005>007-017>019-121200-
JEWELL-MITCHELL-OSBORNE-PHILLIPS-ROOKS-SMITH-
1200 PM CDT WED MAY 11 2005

...OUTBREAK OF SEVERE WEATHER EXPECTED TODAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS ARE EXPECTED TO DEVELOP BETWEEN 1 AND 4 PM THIS
AFTERNOON. ANY THUNDERSTORM WHICH DOES DEVELOP WILL QUICKLY
BECOME SEVERE...AND WILL HAVE THE POTENTIAL TO PRODUCE LARGE HAIL...
DAMAGING WINDS...AND TORNADOES. A COUPLE OF STRONG...LONGER TRACK
TORNADOES ARE POSSIBLE...ESPECIALLY THROUGH THE EARLY EVENING HOURS.
IN GENERAL...THE STORMS SHOULD MOVE TO THE NORTHEAST IN DIRECTION.

THE THUNDERSTORMS MAY CONTINUE INTO THE OVERNIGHT HOURS...WITH
SOME LOCALLY HEAVY RAINFALL IN EXCESS OF 2 INCHES POSSIBLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THUNDERSTORM CHANCES WILL CONTINUE THROUGH EARLY FRIDAY...HOWEVER
WIDESPREAD HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.SPOTTER ACTIVATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON AND EVENING.
SPOTTERS AND EMERGENCY MANAGEMENT SHOULD BE READY FOR RAPID
DEPLOYMENT AT ANY TIME.

NEZ039>041-046>049-060>064-072>077-082>087-121200-
ADAMS-BUFFALO-CLAY-DAWSON-FILLMORE-FRANKLIN-FURNAS-GOSPER-GREELEY-
HALL-HAMILTON-HARLAN-HOWARD-KEARNEY-MERRICK-NANCE-NUCKOLLS-PHELPS-
POLK-SHERMAN-THAYER-VALLEY-WEBSTER-YORK-
1200 PM CDT WED MAY 11 2005

...MODERATE RISK FOR SOUTHERN NEBRASKA THIS AFTERNOON AND TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS ARE EXPECTED TO DEVELOP BY 4 PM THIS AFTERNOON...
ESPECIALLY ACROSS AREAS SOUTH OF INTERSTATE 80. THESE STORMS
WILL MOVE NORTHEAST.

CONDITIONS ARE FAVORABLE FOR ANY THUNDERSTORM LATE THIS AFTERNOON
AND EVENING TO BE SEVERE...WITH LARGE HAIL AND DAMAGING WINDS.
TORNADOES ARE POSSIBLE THROUGH THE EARLY EVENING...ESPECIALLY
SOUTH OF A YORK...TO HASTINGS TO ALMA LINE. TO THE NORTH...THE
HAIL AND WIND THREAT IS MOST PROMINENT.

THE THUNDERSTORMS WILL CONTINUE OVERNIGHT...WITH HEAVY RAIN IN
EXCESS OF 2 INCHES POSSIBLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THUNDERSTORM CHANCES WILL CONTINUE THROUGH EARLY FRIDAY...HOWEVER
WIDESPREAD HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.SPOTTER ACTIVATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON AND EVENING...
ESPECIALLY ALONG AND SOUTH OF INTERSTATE 80. SPOTTER GROUPS AND
EMERGENCY MANAGEMENT SHOULD READY FOR RAPID DEPLOYMENT AT ANY TIME
THE REST OF TODAY.

NOAA/NWS/MORITZ/WESELY/BERG

In the hours before

Local storm report, May 11, 10:28 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
1028 PM CDT WED MAY 11 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1022 PM     HAIL             MCCOOL JUNCTION         40.74N 97.60W
05/11/2005  1.25 INCH        YORK               NE   COUNTY OFFICIAL

&&

MORITZ
Local storm report, May 11, 10:29 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
1029 PM CDT WED MAY 11 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1027 PM     HAIL             WOOD RIVER              40.82N 98.60W
05/11/2005  1.75 INCH        HALL               NE   LAW ENFORCEMENT

            BREAKING WINDOWS. MUCH BIGGER THAN QUARTER SIZE HAIL.

&&

MORITZ
Local storm report, May 11, 10:35 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
1035 PM CDT WED MAY 11 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1035 PM     TSTM WND GST     PROSSER                 40.69N 98.58W
05/11/2005  70 MPH           ADAMS              NE   EMERGENCY MNGR

&&

LAWRENCE
Local storm report, May 11, 10:38 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
1038 PM CDT WED MAY 11 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1033 PM     TSTM WND DMG     GRAFTON                 40.63N 97.72W
05/11/2005                   FILLMORE           NE   EMERGENCY MNGR

            POWER LINES DOWN.

&&

MORITZ
Local storm report, May 11, 10:40 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
1040 PM CDT WED MAY 11 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1033 PM     TSTM WND DMG     5 N FAIRMONT            40.71N 97.58W
05/11/2005                   YORK               NE   EMERGENCY MNGR

            ROAD SIGNS BLOWN OVER REPORTED BY EMERGENCY MANAGER.

&&

MORITZ
Local storm report, May 11, 11:03 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
1103 PM CDT WED MAY 11 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 PM     TSTM WND DMG     5 N FAIRMONT            40.71N 97.58W
05/11/2005                   YORK               NE   EMERGENCY MNGR

            *** 1 INJ *** SEMI TRUCK BLOWN OVER ON HIGHWAY 81. DRIVER
            INJURED AND TRANSPORTED TO HOSPITAL. EMERGENCY MANAGER
            HAS HAD TO DRIVE THROUGH WAIST DEEP WATER IN NORTHERN
            FILLMORE COUNTY.

&&

MORITZ

The office that day

Everything else NWS Hastings, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 11, 7:07 PM CDTSevere Thunderstorm WarningGIDHall53 min
May 11, 7:15 PM CDTFlash Flood WarningGIDMerrick3 hr
May 11, 7:16 PM CDTSevere Thunderstorm WarningGIDDawson45 min
May 11, 7:19 PM CDTFlash Flood WarningGIDDawson3 hr
May 11, 7:43 PM CDTSevere Thunderstorm WarningGIDBuffalo, Sherman62 min
May 11, 7:44 PM CDTSevere Thunderstorm WarningGIDNuckolls44 min
May 11, 7:51 PM CDTSevere Thunderstorm WarningGIDMerrick24 min
May 11, 7:56 PM CDTSevere Thunderstorm WarningGIDHall64 min
May 11, 8:08 PM CDTSevere Thunderstorm WarningGIDKearney67 min
May 11, 8:11 PM CDTSevere Thunderstorm WarningGIDFranklin, Harlan64 min
May 11, 8:20 PM CDTFlash Flood WarningGIDBuffalo4 hr
May 11, 8:34 PM CDTFlash Flood WarningGIDAdams, Buffalo, Clay, Dawson, Fillmore, Franklin and 18 more6 hr
May 11, 8:35 PM CDTSevere Thunderstorm WarningGIDHamilton, Merrick43 min
May 11, 8:39 PM CDTSevere Thunderstorm WarningGIDFillmore66 min
May 11, 8:42 PM CDTSevere Thunderstorm WarningGIDSherman34 min
May 11, 9:13 PM CDTSevere Thunderstorm WarningGIDBuffalo62 min
May 11, 9:15 PM CDTSevere Thunderstorm WarningGIDKearney63 min
May 11, 9:28 PM CDTSevere Thunderstorm WarningGIDYork62 min
May 11, 9:31 PM CDTSevere Thunderstorm WarningGIDAdams13 min
May 11, 9:42 PM CDTSevere Thunderstorm WarningGIDFillmore63 min
May 11, 9:55 PM CDTSevere Thunderstorm WarningGIDAdams65 min
May 11, 10:02 PM CDTSevere Thunderstorm WarningGIDHall58 min
May 11, 10:15 PM CDTSevere Thunderstorm WarningGIDBuffalo60 min
May 11, 10:28 PM CDTSevere Thunderstorm WarningGIDYork54 min
May 11, 10:34 PM CDTSevere Thunderstorm WarningGIDGosper56 min
May 11, 10:38 PM CDTSevere Thunderstorm WarningGIDDawson55 min
May 11, 10:39 PM CDTSevere Thunderstorm WarningGIDFillmore66 min
May 11, 10:44 PM CDTSevere Thunderstorm WarningGIDHamilton61 min
May 11, 10:45 PM CDTSevere Thunderstorm WarningGIDFurnas60 min
May 11, 10:49 PM CDTSevere Thunderstorm WarningGIDKearney47 min
May 11, 10:56 PM CDTSevere Thunderstorm WarningGIDAdams, Hall64 min
May 11, 11:13 PM CDTSevere Thunderstorm WarningGIDBuffalo62 min
May 11, 11:25 PM CDTSevere Thunderstorm WarningGIDGosper, Harlan, Phelps65 min
May 11, 11:40 PM CDTSevere Thunderstorm WarningGIDFillmore22 min
May 11, 11:56 PM CDTSevere Thunderstorm WarningGIDAdams, Hall64 min
May 12, 12:10 AM CDTSevere Thunderstorm WarningGIDBuffalo32 min
May 12, 12:23 AM CDTSevere Thunderstorm WarningGIDHoward28 min
May 12, 12:32 AM CDTSevere Thunderstorm WarningGIDHamilton58 min
May 12, 12:59 AM CDTSevere Thunderstorm WarningGIDBuffalo, Dawson15 min
May 12, 1:10 AM CDTSevere Thunderstorm WarningGIDMerrick, Polk29 min
May 12, 1:11 AM CDTSevere Thunderstorm WarningGIDWebster18 min
May 12, 1:31 AM CDTSevere Thunderstorm WarningGIDClay, Nuckolls31 min
May 12, 1:45 AM CDTSevere Thunderstorm WarningGIDFranklin, Webster30 min
May 12, 1:51 AM CDTSevere Thunderstorm WarningGIDYork40 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.